The Hasse Norm Principle For Biquadratic Extensions
Journal de Théorie des Nombres de Bordeaux, Volume 30 (2018) no. 3, pp. 947-964.

We give an asymptotic formula for the number of biquadratic extensions of the rationals of bounded discriminant that fail the Hasse norm principle.

Nous donnons une formule asymptotique pour le nombre d’extensions biquadratiques du corps des rationnels de discriminant borné qui contredisent le principe de norme de Hasse.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.1058
Classification: 11N25,  11R16
Keywords: Hasse norm theorem, Biquadratic extensions, character sums
Nick Rome 1

1 School of Mathematics University of Bristol Bristol, BS8 1TW, UK
@article{JTNB_2018__30_3_947_0,
     author = {Nick Rome},
     title = {The {Hasse} {Norm} {Principle} {For} {Biquadratic} {Extensions}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {947--964},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {3},
     year = {2018},
     doi = {10.5802/jtnb.1058},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1058/}
}
TY  - JOUR
TI  - The Hasse Norm Principle For Biquadratic Extensions
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2018
DA  - 2018///
SP  - 947
EP  - 964
VL  - 30
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1058/
UR  - https://doi.org/10.5802/jtnb.1058
DO  - 10.5802/jtnb.1058
LA  - en
ID  - JTNB_2018__30_3_947_0
ER  - 
%0 Journal Article
%T The Hasse Norm Principle For Biquadratic Extensions
%J Journal de Théorie des Nombres de Bordeaux
%D 2018
%P 947-964
%V 30
%N 3
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.1058
%R 10.5802/jtnb.1058
%G en
%F JTNB_2018__30_3_947_0
Nick Rome. The Hasse Norm Principle For Biquadratic Extensions. Journal de Théorie des Nombres de Bordeaux, Volume 30 (2018) no. 3, pp. 947-964. doi : 10.5802/jtnb.1058. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1058/

[1] Andrew Baily On the density of discriminants of quartic fields, J. Reine Angew. Math., Volume 315 (1980), pp. 190-210 | Zbl: 0421.12007

[2] Algebraic Number Theory (J. W. S. Cassels; Albrecht Fröhlich, eds.), Academic Press Inc., 1967, xviii+366 pages | Zbl: 0153.07403

[3] Henri Cohen; Francisco Diaz y Diaz; Michel Olivier A survey of discriminant counting, Algorithmic number theory (Lecture Notes in Computer Science) Volume 2369, Springer, 2002, pp. 80-94 | Zbl: 1058.11076

[4] Christopher Frei; Daniel Loughran; Rachel Newton The Hasse norm principle for abelian extensions, Am. J. Math., Volume 140 (2018) no. 6, pp. 1639-1685 | Zbl: 07018404

[5] John Friedlander; Henryk Iwaniec Opera de Cribro, Colloquium Publications, Volume 57, American Mathematical Society, 2004, xx+527 pages | Zbl: 1226.11099

[6] John Friedlander; Henryk Iwaniec Ternary quadratic forms with rational zeros, J. Théor. Nombres Bordx, Volume 22 (2010) no. 1, pp. 97-113 | Zbl: 129.11060

[7] Albrecht Fröhlich; Martin J. Taylor Algebraic Number Theory, Cambridge Studies in Advanced Mathematics, Volume 27, Cambridge University Press, 1991, xiv+355 pages | Zbl: 0744.11001

[8] Henryk Iwaniec; Emmanuel Kowalski Analytic Number Theory, Colloquium Publications, Volume 53, American Mathematical Society, 2004, xi+615 pages | Zbl: 1059.11001

[9] Gérald Tenenbaum Introduction to Analytic and Probabilistic Number Theory, Cambridge Studies in Advanced Mathematics, Volume 46, Cambridge University Press, 1995, xiv+448 pages | Zbl: 0831.11001

Cited by Sources: